# SDR P5CA2023041800013

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT LH STA 2664.19 FRAME FOUND CRACKED (AT ELECTRICAL CABLE ATT BRACKET AREA).( APU COMPARTMENT LH STA 2664.19 FRAME WL 305 CRACK AREA REPAIRED IAW RI-53-82-16186 REV.A.  )
